# SDR AMTA200600695

- Difficulty date: December 4, 2006
- Submitted: December 7, 2006
- Operation: Air carrier
- Aircraft: N164AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1238
- Engine: Rroyce RB211*
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT SEAT TRACK CROWN FOUND BROKEN.  REPLACED SEAT TRACK IAW SRM.
